MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO STANDARD INTERMITTENT CATHETER CH/FR 10 20CM

HOLLISTER INCORPORATED VAPRO STANDARD INTERMITTENT CATHETER CH/FR 10 20CM
Catalog Number 72102
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 10/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of complaints for this product family over the last 3 years show no other reports citing no touch sleeve breaking off.The lot number is not known so device history records could not be reviewed.Neither the catheter nor the retrieved piece of the no touch sleeve were saved so sample review could not be conducted.Hollister cannot confirm that a piece of the vapro's no touch sleeve broke off.
 
Event or Problem Description
It was reported that an end user had been complaining about abdominal pain for the past 6 months.She saw her gp who referred her back to urology consultant.The consultant performed a scan where they saw something inside the bladder which they though could be mucus debris or blood.They also provided intravenous antibiotic treatment.A little bit later, they inserted a camera and removed from her bladder a 3.8 cm long fragment which they reported to be the vapro hydrophilic catheter's no touch sleeve.She had been experiencing bleeding and clots in her urine which immediately stopped following the removal of the fragment.The fragment that was removed was not saved; therefore hollister cannot independently confirm the fragment identification.

Brand Name
VAPRO STANDARD INTERMITTENT CATHETER CH/FR 10 20CM
Common Device Name
VAPRO STANDARD INTERMITTENT CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key12860296
Report Number9616668-2021-00010
Device Sequence Number11785626
Product Code GBM
UDI-Device Identifier00610075065394
UDI-Public00610075065394
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number72102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight57 KG